# SDR V6NA2024022701.1

- Difficulty date: February 27, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Make and model: Cndair CL6002B16
- Engine: Ge CF343B
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: E

## Discrepancy

DURING THE FIELD ACCIDENT INVESTIGATION FOR N823KD CL604 S/N 5584, IT WAS MENTIONED THAT SEVERAL YEARS AGO A CHALLENGER 600 SERIES, DURING TAXI ACROSS AN ACTIVE RUNWAY, HAD A DUAL ENGINE FAILURE CAUSED BY THE AUTO THROTTLE SYSTEM. IN AN INTERNAL INVESTIGATION, TO TEST THAT THEORY, A RECENT SIMULATION WAS PERFORMED ON A CL-604 WITH THE SAFEFLIGHT ENHANCED AUTOPOWER AUTO THROTTLE SYSTEM INSTALLED WITH STC SA8191NM-D AND THROTTLE QUADRANT P/N C88627-1. THE TEST WAS PERFORMED TO SEE IF, WHEN THE THROTTLE LEVER CUTOFF SWITCHES WERE UNLATCHED, THE AUTO THROTTLE WOULD DRIVE TO CUTOFF POSITION EFFECTIVELY SHUTTING DOWN BOTH ENGINES. IT WAS CONFIRMED THE AUTO THROTTLE DOES DRIVE PAST THE IDLE GATE TO THE CUTOFF POSITION
